Skip to content


    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place:

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page:

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at

    Includes Expert Content
    sick of this
    baytan2 posted:
    I have had RA for over three years and just last month I was diagnosed with acute adrenal crisis after fainting while on my way to pick up meds from pharmacy. I fell on the pavement and evidently landed on my face. I had abrasions over the right side of my face with a black eye. It was really bad. My main problem is EXCESSIVE sweating. I mean my clothes are constantly wet. Sweat literally pours off me. My hair gets wet and I look like I just stepped from the shower. Sweat drips from my hair and face. My PCP says that the treatment is more steroids. I take prednisone, methotrexate and humira plus other meds for hypertension and cardiac dysrhythmia. BUT he refuses to change the dosage of the meds until I see my rheumatologist. I am so sick of all this. It is so depressing. I can't go anywhere without looking likeI just ran five miles. I forgot about makeup and fixing my hair months ago. This has been going on for awhile and I just want it to go away.
    Caprice_WebMD_Staff responded:
    Hi Baytan,

    I'm sorry for your need to be here but glad you found us. I hope that others here will give some feedback when they get a chance.
    We must let go of the life we have planned, so as to accept the one that is waiting for us. ~Joseph Campbell
    baytan2 responded:
    Well seems as if my pcp thinks I have renal insufficiency and the fainting spell was due to an acute adrenal crisis BUT my rheumatologist doesn't agree with that diagnosis and says no to changing my meds. SO what do I do noe? I'm sick of being sick and just want to cry over all this.....
    Scott Zashin, MD responded:
    In my patients with possible adrenal issues, I will refer them to an endocrinologist for evaluation.

    Helpful Tips

    Dry eyes and dry mouthExpert
    Patients with RA may develop dryness of the eyes and mouth due to a condition called secondary Sjogrens Syndrome. The dryness is due to ... More
    Was this Helpful?
    41 of 48 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.